Reactions 1704, p268 - 2 Jun 2018 Various toxicities: case report A girl [age at reactions onsets not clearly stated] developed nausea, vomiting, abscess, anorexia and exhibited low blood counts in the form of thrombocytopenia and neutropenia during treatment with multiple drugs for refractory choroid plexus carcinomas [time to reactions onsets not stated; not all routes stated]. The girl, who presented in January 2011 at the age of 4 months with increased emesis and a bulging fontanelle, was diagnosed with choroid plexus carcinomas (CPC) in the right ventricle with metastatic tumour cells present in the CSF and leptomeningeal carcinomatosis. After a complete tumour resection, she received 12 cycles (cyclophosphamide, carboplatin, etoposide) according to published CPC therapy and was in remission. In August 2012 (at the age of 23 months), the tumour recurred. From September November 2012, she received 3 cycles of irinotecan 125 mg/m , bevacizumab 10 mg/kg and temozolomide [temodar] 140 mg/m × 5 days; however, she developed grade >2 events such as thrombocytopenia and neutropenia. From December January 2013, she received 2 2 2 cycles of methotrexate 8 gm/m and vincristine 1.5 mg/m , but she developed grade >2 events consisted of vomiting and nausea. From March July 2013, she received 2 cycles of 2 2 vincristine 1.5 mg/m and carboplatin 560 mg/m alternating with etoposide 100 mg/m × 5 days and ifosfamide 1800 mg/m × 5 days; however, she developed grade >2 events that included abscess, anorexia, nausea, vomiting, thrombocytopenia and neutropenia. From August–September 2013, she received 1 cycle of vincristine 2 2 1.5 mg/m and methotrexate 8 gm/m ; however, she developed grade >2 events like anorexia, nausea and vomiting. From September 2013 September 2016, she received oral therapies with thalidomide 4 mg/kg/day, 2 2 sunitinib 15 mg/m /dose, sirolimus 1 mg/m /day and vorinostat 200 mg/m /dose and developed grade >2 events such as thrombocytopenia and neutropenia. The girl was hospitalised to control nausea and vomiting. Her vorinostat therapy was adjusted to prevent thrombocytopenia and eventually discontinued. Sunitinib was also discontinued due to long term risk of secondary cancers. Her thalidomide and sirolimus therapies were continued for another 15 cycles without further adverse events [outcomes not stated]. Author comment: "A treatment regimen was chosen with regards to safety, low toxicity, and targeted mechanism." Cornelius A, et al. Molecular guided therapy provides sustained clinical response in refractory choroid plexus carcinoma Frontiers in Pharmacology 8: 652, 25 May 2018. Available from: URL: https://www.ncbi.nlm.nih.gov/pmc/articles/ PMC5622196/ - USA 803324007 0114-9954/18/1704-0001/$14.95 Adis © 2018 Springer International Publishing AG. All rights reserved Reactions 2 Jun 2018 No. 1704
Reactions Weekly – Springer Journals
Published: Jun 2, 2018
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.
Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.
All the latest content is available, no embargo periods.
“Hi guys, I cannot tell you how much I love this resource. Incredible. I really believe you've hit the nail on the head with this site in regards to solving the research-purchase issue.”Daniel C.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud
“I must say, @deepdyve is a fabulous solution to the independent researcher's problem of #access to #information.”@deepthiw
“My last article couldn't be possible without the platform @deepdyve that makes journal papers cheaper.”@JoseServera